# SDR SWIA2022011063751

- Difficulty date: January 10, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 33,431 hours, 20,717 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Damaged
- Location: Egt Sensor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FIRE WARNING AT GATE AND APU SHUTDOWN AUTOMATICALLY. SLIGHT ABNORMAL SMELL NOTICED AFTER STARTING APU ON DECENT AND SMELL IT ON THE GROUND OUTSIDE.   (FLIGHT# 5403)    PERFORMED APU INSPECTION IN REF TO AMM 49-61-00 AND AMM 49-61-03, FOUND 2 WIRES DAMAGED GOING TO APU EGT2 SENSOR, APU FIRE BOTTLE DID NOT DEPLOY, NO RESIDUAL FIRE OR APU DAMAGE NOTED AT THIS TIME, A/C OK FOR SVC.
